# SDR COMA0360478

- Difficulty date: October 31, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 10,689 hours, 9,275 cycles
- System (JASC): 2140 · Heating System
- Part: Relay
- Condition: Failed
- Location: Cabin Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6716 DURING CRUISE FLIGHT TO CVG RECEIVED A DISPLAY COOL CAUTION MESSAGE ON EICAS.  CREW DECLARED AN EMERGENCY AND DIVERTED TO ALB.  REPLACED RELAY K7HK.
